Alert archive / Illinois / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 5, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jan 7, 2008, 3:28 PM CST for Adams County, Brown County, Illinois. It was in force for 32 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 7, 2008, 3:28 PM CST (21:28 UTC)
- Expired
- Jan 7, 2008, 4:00 PM CST
- In force
- 32 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties Adams County, IL, Brown County, IL
The radar
The Lincoln radar (KILX), 118 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 7, 3:40 PM CST | FUNNEL CLOUD | 4 Nw Mount Sterling, IL | ACCOMPANIED WITH ONE INCH HAIL. |
| Jan 7, 3:40 PM CST | HAIL 1 | 4 Nw Mount Sterling, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 7, 1:52 PM CST | Tornado Watch | SPC | 146 days |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 9.5 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 23 J/kg
- Mixed-layer CIN
- -140 J/kg
- Mixed-layer LCL
- 510 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 228 m²/s²
- 0-3 km storm-relative helicity
- 231 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 072129
SVRLSX
ILC001-009-072215-
/O.NEW.KLSX.SV.W.0005.080107T2128Z-080107T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
328 PM CST MON JAN 7 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN ADAMS COUNTY IN WEST CENTRAL ILLINOIS
BROWN COUNTY IN WEST CENTRAL ILLINOIS
* UNTIL 415 PM CST
* AT 324 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
SOUTH OF CAMP POINT...OR 17 MILES EAST OF QUINCY...AND MOVING EAST
AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
BUCKHORN...
MOUNT STERLING...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS STORM HAS A HISTORY OF LARGE DAMAGING HAIL UP TO THE SIZE OF
GOLFBALLS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS
LAT...LON 4009 9070 4007 9067 4005 9066 4003 9061
3999 9059 3999 9052 3997 9051 3994 9053
3984 9109 4001 9115 4011 9088 4010 9069
TIME...MOT...LOC 2128Z 254DEG 50KT 3995 9101
$$
GLASS2 follow-up statements
000
WWUS53 KLSX 072154
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
354 PM CST MON JAN 7 2008
ILC001-072204-
/O.CAN.KLSX.SV.W.0005.000000T0000Z-080107T2215Z/
ADAMS IL-
354 PM CST MON JAN 7 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ADAMS COUNTY IS
CANCELLED...
LAT...LON 4010 9070 4005 9067 3999 9059 3999 9052
3997 9051 3994 9053 3992 9061 3992 9064
3987 9091 4010 9092 4011 9088
TIME...MOT...LOC 2154Z 254DEG 50KT 4007 9068
$$
ILC009-072215-
/O.CON.KLSX.SV.W.0005.000000T0000Z-080107T2215Z/
BROWN IL-
354 PM CST MON JAN 7 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CST
FOR BROWN COUNTY...
AT 350 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR MOUNT STERLING...OR ABOUT 10 MILES SOUTHWEST OF RUSHVILLE...
MOVING EAST AT 55 MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE....
RURAL NORTHEASTERN BROWN COUNTY.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
HAIL UP TO ONE INCH IN DIAMETER HAS BEEN REPORTED IN TIMEWELL WITH
THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE
ACTION TO PROTECT LIFE AND PROPERTY.
LAT...LON 4010 9070 4005 9067 3999 9059 3999 9052
3997 9051 3994 9053 3992 9061 3992 9064
3987 9091 4010 9092 4011 9088
TIME...MOT...LOC 2154Z 254DEG 50KT 4007 9068
$$
GLASS000
WWUS53 KLSX 072200
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
400 PM CST MON JAN 7 2008
ILC009-072210-
/O.CAN.KLSX.SV.W.0005.000000T0000Z-080107T2215Z/
BROWN IL-
400 PM CST MON JAN 7 2008
...THE SEVERE THUNDERSTORM WARNING FOR BROWN COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE POSSIBLE...AND A TORNADO WATCH
REMAINS IN EFFECT UNTIL 900 PM.
LAT...LON 4010 9070 4005 9067 3999 9059 3999 9052
3997 9051 3994 9053 3992 9061 3992 9064
3987 9091 4010 9092 4011 9088
TIME...MOT...LOC 2200Z 254DEG 50KT 4009 9057
$$
GLASSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 7, 3:08 PM CST, 20 minutes earlier.
Area forecast discussion, Jan 7, 3:08 PM CST, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 308 PM CST MON JAN 7 2008 .DISCUSSION... BUSY JANUARY SEVERE WEATHER DAY WITH TORNADO WATCH ALREADY IN EFFECT FOR NWRN THIRD OF THE CWA. MAIN CONCERN DEALS WITH HOW SEVERE TRENDS WILL EVOLVE THROUGH TONIGHT...AND POTENTIAL FOR HEAVY RAINFALL TONIGHT. FORECAST IS GENERALLY BASED ON THE GFS WHICH HAS BETTER SUPPORT OF THE OTHER MODELS...THOUGH DID DISCOUNT ITS QPF AND MASS FIELDS THAT ARE OVERDONE BY CONVECTIVE FEEDBACK. SEVERE WEATHER POTENTIAL LOOKS TYPICAL OF DEEP COOL SEASON EVENTS WITH CURRENT MUCAPES IN THE INSTABILITY AXIS RANGING UP TO 1000 J/KG THAT IS PROGGED WHICH WILL REMAIN BETWEEN 500-1000 J/KG THROUGH 12Z. 0-6KM BULK SHEAR OF 60-80KS WILL BE MORE THAN SUFFICIENT TO OFFSET WEAK THERMODYNAMICS TO KEEP SEVERE WEATHER THREAT GOING THROUGH THE NIGHT. HAIL WILL CERTAINLY BE A THREAT WITH CURRENT RADAR SHOWING 65 DBZ CORES REACHING 15K FT. 0-1KM BULK SHEAR OF 20-40KT INDICATES THE POSSIBILITY OF TORNADOES WITH ANY SURFACE BASED STORM THROUGH THE NIGHT. ALSO HAVE CONCERNS WITH HEAVY RAINFALL. CONSIDERED ISSUING A FLOOD WATCH...BUT HOLDING OFF BECAUSE OF THE RELATIVELY DRY SOIL MOISTURE. STRONG LOW LEVEL JET WILL CONTINUE TO TRANSPORT HIGH VALUES OF PRECIPITABLE WATER INTO THE REGION...AND THERE WILL BE SOME POTENTIAL FOR TRAINING GIVEN THE ALIGNMENT OF LOW LEVEL AND UPPER LEVEL FLOW. WILL CONTINUE TO MENTION LOCALLY HEAVY RAINFALL IN THE FORECASTS AND THE HWO. COLD FRONT WILL NOT CLEAR THE ERN PART OF THE CWA UNTIL EARLY AFTERNOON TOMORROW. THERE WILL STILL BE THE POTENTIAL FOR SEVERE UNTIL THE FRONT PASSES. ANOTHER STORM SYSTEM WILL MOVE QUICKLY ACROSS THE REGION ON THURSDAY BRINGING AND CHANCE OF RAIN OR SNOW. IN THE EXTENDED (THURSDAY NIGHT-NEXT MONDAY)...MEDIUM RANGE MODELS ARE IN FAIRLY GOOD AGREEMENT WITH UPPER FLOW GRADUALLY AMPILFYING INTO EARLY NEXT WEEK...AND ONLY SHOW SOME MINOR TIMING DIFFERENCES IN SHORTWAVES. THERE ARE SOME DIFFERENCES BETWEEN THE STRENGTH OF THE SHORTWAVE AND SUBSEQUENT STRENGTHENING OF SFC LOW FRIDAY INTO SATURDAY OVER THE CENTRAL AND EASTERN UNITED STATES. WILL LEAN TOWARD THE ECWMF BASED ON ITS CONTNUITY FOR THIS FORECAST. WITH THIS SAID...WILL KEEP CHANCE OF RAIN/SNOW OVER THE EAST ON THURSDAY NIGHT AS MIDWEEK TROUGH EXITS AREA. ECMWF IS SLIGHTLY STRONGER THAN OTHER MODELS WITH A TROUGH IN THE SRN STREAM THAT WILL MOVE ACROSS THE REGION THIS WEEKEND...SO HAVE CHC OF RAIN OR SNOW GOING OVER THE SRN AND ERN COUNTIES SATURDAY NIGHT AND SUNDAY. ECWMF SHOWS ANOTHER WEAK SHORTWAVE MOVING THROUGH NEXT MONDAY...BUT DOESNT LOOK LIKE ENOUGH TO WARRANT MORE THAN SLIGHT CHANCES. TEMPERATURES ARE BASED ON A BLEND OF PERSISTENCE...HPC GUIDANCE AND ECWMF. BRITT && .AVIATION... FOR THE 18Z TAFS...WILL FCST BKN DIURNAL CUMULUS CLOUDS ARND 4000 FT THIS AFTN AS LOW LVL MOISTURE CONTS TO DPN AHD OF APPROACHING MID-UPR LVL TROF AND ASSOCIATED CDFNT. MAY BE ISOLATED TO SCT SHRA OR TSRA FM UIN TO COU BY LT AFTN BUT WILL LIKELY HOLD OFF INCLUDING SHRA/TSRA IN THE UIN AND COU TAFS TIL THIS EVNG AS UPWARD LIFT INCREASES AHD OF SFC WV DVLPG OVR SERN KS. CEILING HGTS SHOULD LWR TO THE MVFR CATAGORY THIS EVNG AS THE SHRA/TSRA MOVE INTO THE AREA. THE BEST THREAT OF TSRA SHOULD OCCUR DURING THE LATE EVNG IN UIN AND COU...AND IN STL AND SUS DURING THE LT NGT HRS. THE SFC WND SHOULD VEER ARND TO A NWLY DIRECTION BY THE END OF THE TAF FCST PD IN UIN AND COU BHND THE SFC LOW MOVG NEWD THRU NRN IL AND TRAILING CDFNT DROPPING SEWD THRU THE CWA. GKS && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jan 7, 2:11 PM CST, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 211 PM CST MON JAN 7 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-081200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 211 PM CST MON JAN 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT. THE MOST LIKELY LOCATION FOR SEVERE THUNDERSTORMS THIS AFTERNOON WILL BE OVER CENTRAL AND NORTHEAST MISSOURI AS WELL AS WEST CENTRAL ILLINOIS. THESE STORMS WILL BE CAPABLE PRODUCING LARGE HAIL... DAMAGING WINDS AND TORNADOES WELL INTO THE OVERNIGHT HOURS. IN ADDITION...THESE STORMS WILL ALSO PRODUCE LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE CHANCE FOR THUNDERSTORMS CONTINUES ON TUESDAY...PRIMARILY ACROSS EASTERN MISSOURI AND SOUTHWEST ILLINOIS. SOME STORMS COULD BE SEVERE ACROSS SOUTH CENTRAL ILLINOIS ON TUESDAY. THERE IS A CHANCE OF SNOW ACROSS THE AREA ON THURSDAY AND THURSDAY NIGHT. THERE IS ALSO A CHANCE OF SNOW OVER SOUTHEAST MISSOURI AS WELL AS SOUTHWEST AND SOUTH CENTRAL ILLINOIS ON SATURDAY NIGHT AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 BRITT
In the hours before
Special weather statement, Jan 7, 12:02 PM CST, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1202 PM CST MON JAN 7 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-080015- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL... BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES... UNION...ST LOUIS...FARMINGTON 1202 PM CST MON JAN 7 2008 ...SEVERE WEATHER POSSIBLE TONIGHT... THE LATEST WEATHER DATA CONTINUES TO INDICATE THE POSSIBILITY OF SEVERE THUNDERSTORMS ACROSS ALL OF CENTRAL AND EASTERN MISSOURI AND SOUTHWEST AND WEST CENTRAL ILLINOIS TONIGHT. THIS SEVERE WEATHER THREAT INCLUDES THE POTENTIAL FOR LARGE HAIL...DAMAGING WINDS...AND A FEW TORNADOES. THE ONGOING RECORD AND NEAR RECORD WARMTH ALONG WITH AN ABUNDANCE OF MOISTURE FROM THE GULF OF MEXICO HAS RESULTED IN FAVORABLE CONDITIONS FOR THUNDERSTORMS ACROSS THE REGION. A STORM SYSTEM ACROSS THE PLAINS WILL WILL MOVE NORTHEAST AND INTENSITY TONIGHT...TRIGGERING THUNDERSTORM DEVELOPMENT ACROSS THE AREA DURING THE EVENING HOURS. THUNDERSTORMS ARE THEN EXPECTED TO CONTINUE WELL INTO THE OVERNIGHT HOURS. CONDITIONS ARE FAVORABLE FOR SOME OF THESE STORMS TO BECOME SEVERE. EVEN THOUGH WE ARE IN THE MIDDLE OF WINTER...PEOPLE SHOULDNT LET THEIR GUARD DOWN WHEN CONSIDERING THE POTENTIAL FOR SEVERE WEATHER. THE ATMOSPHERIC CONDITIONS THAT CURRENTLY EXIST ARE MORE TYPICAL OF SPRING...AND THE STRONG AND VIOLENT THUNDERSTORMS WHICH ACCOMPANY THAT TIME PERIOD. IT SHOULD BE NOTED...THAT SOME OF THE MOST VIOLENT TORNADOES THAT HAVE OCCURRED IN THE ST LOUIS METRO AREA HAVE OCCURRED AT NIGHT DURING THE WINTER. SEVERE THUNDERSTORMS WITH THIS STORM SYSTEM WILL ALSO BE OCCURRING AT NIGHT WHEN MANY PEOPLE WILL BE ASLEEP. THESE STORMS WILL ALSO BE MOVING VERY FAST...SO THE TIME TO REACT TO A WARNING MAY BE QUITE SHORT. PEOPLE THROUGHOUT THE REGION ARE URGED TO REVIEW SEVERE WEATHER SAFETY RULES AND CAREFULLY MONITOR WEATHER DEVELOPMENTS TONIGHT. MAKE SURE TO MONITOR LOCAL COMMERCIAL RADIO AND TV STATIONS...AND NOAA WEATHER RADIO FOR THE LATEST WEATHER INFORMATION...AND BE PREPARED TO ACT QUICKLY IF A WARNING IS ISSUED. GLASS
Local storm report, Jan 7, 3:08 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
308 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL PALMYRA 39.80N 91.52W
01/07/2008 E0.75 INCH MARION MO LAW ENFORCEMENT
DIME SIZED TO A LITTLE LARGER IN THE TOWN OF PALMYRA.
&&
SIPPRELLLocal storm report, Jan 7, 3:12 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
312 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL TIPTON 38.65N 92.78W
01/07/2008 E0.88 INCH MONITEAU MO EMERGENCY MNGR
&&
SIPPRELLLocal storm report, Jan 7, 3:27 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
327 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM HAIL SE QUINCY 39.93N 91.39W
01/07/2008 E1.75 INCH ADAMS IL BROADCAST MEDIA
&&
SIPPRELLLocal storm report, Jan 7, 3:28 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
328 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM HAIL LIBERTY 39.88N 91.11W
01/07/2008 E1.00 INCH ADAMS IL TRAINED SPOTTER
STRONG WINDS IN ASSOCIATION WITH HAIL.
&&
SIPPRELLThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 2:39 PM CST | Severe Thunderstorm Warning | LSX | Adams | 36 min |
| Jan 7, 3:06 PM CST | Severe Thunderstorm Warning | LSX | Adams, Brown | 24 min |
| Jan 7, 3:14 PM CST | Severe Thunderstorm Warning | LSX | Adams, Pike | 31 min |
| Jan 7, 4:55 PM CST | Tornado Warning | LSX | Calhoun, Greene, Pike | 50 min |
| Jan 7, 5:29 PM CST | Tornado Warning | LSX | Calhoun, Greene | 46 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.